ipmash@ipme.ru | +7-812-321-47-78
пн-пт 10.00-17.00
Институт Проблем Машиноведения РАН ( ИПМаш РАН ) Институт Проблем Машиноведения РАН ( ИПМаш РАН )

Institute for Problems in Mechanical Engineering
of the Russian Academy of Sciences

Institute for Problems in Mechanical Engineering of the Russian Academy of Sciences

Mathematical regularities of changes in the characteristics of the friction process of a porous comp

Year(s):
2021
Autors:
d.o.t.s. Breki, Alexander Dzhalyulyevich , d.o.t.s. Chulkin S.G. , Kolmakov A.G. , Kuzovleva O.V. , Gvozdev A.E. , Mazin E.V. , Kuzmin A.M. ,
Name Publication:
Chebyshevskii Sbornik
Volume Publication:
22
Issue Publication:
1
Pages:
390 - 402
Используя этот сайт, вы соглашаетесь с тем, что мы используем файлы cookie.